# SDR SWAA982554

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRAN CHECK, FOUND CORRODED FWD CARGO DOOR SILL WEB SUPPORTING STRUCTURE AT BS 440 TO 492.4, RBL 24, WL 155.  REMOVED AND REPLACED PER BOEING SRM.
